# SDR SCNA11012

- Difficulty date: May 20, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 37,288 hours, 14,125 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B AFT FLAP BULLNOSE GOUGED (O/B OF NR 1 FAIRING).  REPAIRED LT WING O/B AFT FLAP IAW SCA EA 57-8393.
